Immersions of spheres and algebraically constructible functions

Iwona Karolkiewicz , Aleksandra Nowel , Zbigniew Szafraniec

Abstract

n/a
Author Iwona Karolkiewicz (FMPI / IM)
Iwona Karolkiewicz,,
- Institute of Mathematics
, Aleksandra Nowel (FMPI / IM)
Aleksandra Nowel,,
- Institute of Mathematics
, Zbigniew Szafraniec (FMPI / IM)
Zbigniew Szafraniec,,
- Institute of Mathematics
Journal seriesManuscripta Mathematica, ISSN 0025-2611, (A 20 pkt)
Issue year2009
Vol128
No1
Pages77-87
DOIDOI:10.1007/s00229-008-0227-2
URL http://www.springerlink.com/content/k32u411u66n05356/fulltext.pdf
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2009 = 0.663 (2) - 2009=0.588 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back